Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why am I having a gag feeling in the throat with excessive thirst and hunger ?

For a few weeks now I have had a gag feeling in my throat . And it makes me want to drink alot of water, and when I don t eat it s the worst. But when I do eat I feel weird afterwards, and I feel hungry again soon. I can t figure out what s wrong. Someone help?
Asked On : Thu, 16 Feb 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi welcome to HCM. I think you are sufferring from indigestion and acidity and need to take medicines that takes care of both for 3-5 days. However if you do not feel better, do get your blood glucose tested and see your doctor too. Sometimes there can be other causes of your symptoms that will be needed to be ruled out. Regards
Answered: Thu, 16 Feb 2012
I find this answer helpful
ENT Specialist Dr. Bhanoo Prakash Verma's  Response
Welcome to HCM. Possibly u r suffering from LPR. Better to consult with ENT surgeon or Gastroentrologist personally otherwise u take Cap.OMEPRAZOLE 20 mg+DOMPERIDONE10mg two times a day empty stomach and Liqd. MUCAINE GEL 2 tsf. thretimes a day, all 4 15 days, if u will be benefited than continue 4 three months.
Answered: Thu, 16 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor